I am 24 years old. I should be young and healthy, right? My doctor diagnosed me with chronic pain disorder, (whatever that means) and says the cause is PTSD. He claims that all my symptoms are psychological, and that the falling is a side effect from a drug i take called Gabapentin. I stopped taking the medication and saw no improvement. The pain gets worse and better for weeks at a time, and makes me feel incapable of taking care of my two young children. I sometimes become very depressed and suicidal, and other times irritated to the point i have to go into another room in fear i will hit someone. This aggression has never been a part of my life until the past 6 months. I always feel tired no matter how much i sleep, which is an average of 12 hours a night. i also take naps during the day.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?